# SDR CA020708010

- Difficulty date: July 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 25,479 hours
- Engine: Pwa PT6A34
- System (JASC): 7530 · Compressor Bleed Control
- Part: Filter
- Part number: 302968
- Condition: Damaged
- Location: P3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P3 FILTER WAS IN THREE PIECES WHEN REMOVED FROM P3 HOUSING . IT WOULD APPEAR THAT THE BONDING AGENT THAT WAS USED FAILED OR NOT THE RIGHT QUANITY USED.
